# SDR ASAA2023031842411

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,666 hours, 13,468 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE ON LANDING ROLL OUT SELF RESTORED DURING TAXI IN. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-6 TASK 836 FMC SOFTWARE RESET - RESTORES TO NORMAL.
